MathSciNet Relay Station
MathSciNet bibliographic data
MR1681850 (2000d:35212) 35Q55 (35B35 35Q53)
Chen, Lin Orbital stability of solitary waves of the nonlinear Schrödinger-KdV equation. J. Partial Differential Equations 12 (1999), no. 1, 11–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement